JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE RADON-NIKODYM THEOREM FOR A NONABSOLUTE INTEGRAL ON MEASURE SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE RADON-NIKODYM THEOREM FOR A NONABSOLUTE INTEGRAL ON MEASURE SPACES
Leng, Ng-Wee;
  PDF(new window)
 Abstract
We prove the Radon-Nikodym theorem for a nonabsolute integral on measure spaces endowed with metric topologies and hence provide a descriptive definition of the integral.
 Keywords
Radon-Nikodym theorem;nonabsolute integral;measure spaces;
 Language
English
 Cited by
 References
1.
Real and Abstract Analysis, 1969.

2.
Lanzhou Lectures on Henstock Integration, 1989.

3.
Real Anal. Exchange, 1989. vol.15. 2, pp.754-759

4.
Proc. Internat. Math. Conf. 94,, 1995. pp.99-106

5.
Proc. Asian Math. Conf. 1990, 1992. pp.276-279

6.
Real Anal. Exchange, 1996. vol.22. 2, pp.677-687

7.
Real Anal. Exchange, 1992. vol.18. 2, pp.522-531

8.
Real Anal. Exchange, 1990. vol.16. 2, pp.537-545

9.
New Zealand J. Math, 2001. vol.30. 2, pp.147-155

10.
Bull. London Math. Soc., 2000. vol.32. 1, pp.34-38 crossref(new window)

11.
Theory of the Integral(2nd edition) revised, 1937.